Search Results

Revise Search


Publication Issue Title
Note di Matematica Volume 43, issue 2 (2023) Limiting sets in digital topology Details  PDF
Laurence Boxer

Note di Matematica Volume 42, issue 1 (2022) Some consequences of restrictions on digitally continuous functions Details  PDF
Laurence Boxer

Note di Matematica Volume 37, Issue 2 (2017) Multivalued functions in digital topology Details  PDF
L. Boxer

Note di Matematica Volume 37, Issue 1 (2017) Homotopy relations for digital images Details  PDF
Laurence Boxer, P. Christopher Staecker

Note di Matematica Volume 28, Issue 1 (2008) Remarks on digital deformation Details  PDF
Laurence Boxer

1 - 5 of 5 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.